Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach pain due to ulcer. Had gastric bypass done. Help

Hi I have been having severe upper stomach pain for 2 years now everyday, they say that I have an ulcer but no one will repair it because I have had a gastric bypass almost 7 years ago. I am in constant pain I have a hard time eating and drinking somedays I don t think I can make it through. They won t give me anything to releave the pain. I don t gave much money to keep seeing doctors if the aren t going to help me I just need some pain relief and help. Please help me!
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
i feel you donot require any second surgery for gastric ulcer. so please continue daily morning pantoprazole40/rabeprazole20 and evenig ranitidine 150 ,both befor food. along with these you can take some analgesic solution like mucaine gel or sucralfate suspension. i hope this will help you.
have a good day, bye.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor